Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The method of extremal length


Author: Burton Rodin
Journal: Bull. Amer. Math. Soc. 80 (1974), 587-606
MSC (1970): Primary 30A40; Secondary 30A52, 30A30
DOI: https://doi.org/10.1090/S0002-9904-1974-13517-2
MathSciNet review: 0361048
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A40, 30A52, 30A30

Retrieve articles in all journals with MSC (1970): 30A40, 30A52, 30A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13517-2